Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Bellettini - M. Masala - M. Novaga

A conjecture of De Giorgi on the squared distance function

created by novaga on 28 Sep 2005
modified on 10 Nov 2018

[BibTeX]

Published Paper

Inserted: 28 sep 2005
Last Updated: 10 nov 2018

Journal: J. Convex Anal.
Volume: 14
Number: 2
Pages: 351-358
Year: 2007

Abstract:

We prove a conjecture of De Giorgi on the regularity of the squared distance function from manifolds of arbitrary codimension in $R^N$.

Credits | Cookie policy | HTML 5 | CSS 2.1